MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 702 MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C702
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the ureal (urea/bun) assay on a cobas 8000 c 702 module.The sample initially resulted in a value of 136.9 mg/dl accompanied by a data flag.The sample was repeated two times, resulting in values of 27.2 mg/dl and 27.4 mg/dl.It is unknown if the questionable result was reported outside of the laboratory.The ureal reagent lot number and the expiration date were requested but not provided.
 
Additional Manufacturer Narrative
Section b6 was updated.It was confirmed that no questionable result was reported outside of the laboratory.The ureal reagent lot number was 652502 with an expiration date of 30-apr-2023.The last calibration was performed on 10-oct-2022 and was normal with no alarms.The quality control results on the day of the event are normal.Upon review of the alarm trace, several abnormal aspiration and sample short alarms were observed.The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer performed several service maintenance-related actions and adjustments during three different service visits.After the third service visit, it was confirmed that the issue was solved.The investigation determined the service actions performed resolved the issue.

Brand Name
COBAS 8000 C 702 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15748640
Report Number1823260-2022-03541
Device Sequence Number16858672
Product Code JJE
UDI-Device Identifier04015630925131
UDI-Public04015630925131
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC702
Device Catalogue Number06473245001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2022
Supplement Date Received by Manufacturer10/26/2022
01/02/2023
Initial Report FDA Received Date11/07/2022
Supplement Report FDA Received Date11/17/2022
01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown